# SDR ORJA9577

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Broken
- Location: Nr 1 Main Wheel
- Component: Bendix, 26088911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 M/W ASSEMBLY, THROUGH BOLT SHEAR.  REMOVED AND REPLACED NR 1 M/W ASSEMBLY DUE TO THROUGH BOLT SHEAR PER MM CHAP 32.  (M)
